| Model Number |
N/A |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: unknown head unknown, unknown liner unknown, unknown cup unknown, g2: foreign: brazil.Suggested component code: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
Subsequently, the patient¿s femoral component became unstable after implantation.The femoral component was moving laterally and dislocating the hip.A larger femoral component was used, and the explanted components were discarded.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6 visual examination of the provided pictures identified the explanted stem covered in bio-debris.No further evaluation could be made from the provided pictures.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.